On embedding of the class Hω

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In [4] we extended an interesting theorem of Medvedeva [5] pertaining to the embedding relation Hω ⊂ ΛBV, where ΛBV denotes the set of functions of Λ-bounded variation, which is encountered in the theory of Fourier trigonometric series. Now we give a further generalization of our result. Our new theorem tries to unify the notion of ψ-variation due to Young [6], and that of the generalized Wiener class BV (p(n) ↑) due to Kita and Yoneda [3]. For further references we refer to the paper by Goginava [2].

Original languageEnglish
Pages (from-to)1-5
Number of pages5
JournalJournal of Inequalities in Pure and Applied Mathematics
Volume5
Issue number4
Publication statusPublished - Sep 29 2004

    Fingerprint

Keywords

  • Bounded variation
  • Continuity
  • Embedding relation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this